# SDR ABXA020137

- Difficulty date: June 11, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 96FS667743101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK P/N 96FS667743-101 LOWER HORIZONTAL OUTBOARD FLANGE AT STATION 753-45, LEFT BUTT LINE 86.38, DRILLED BY MISTAKE. REPAIRED AREA IAW REA B653-43514-DE.
